# SDR HALA2019040432150

- Difficulty date: April 3, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 25,712 hours, 4,099 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Tee Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H CHECK, VERTICAL STAB TRAILING EDGE RIGHT HAD SIDE VERTICAL PROFILE ABOVE NBR 3 T CHORD FOUND CORRODED. REPLACED CHORD TO VERTICAL STAB TRAILING EDGE PER SRM 51-42-47 AND AIRCRAFT DRAWING F55371707. LP 1013986
